# SDR UPS05843750

- Difficulty date: December 30, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RIGHT WING O/B LEADING EDGE UPPER RIB CRACKED AT XFS 847.  STOP DRILLED CRACK, VERIFIED STOP DRILL REF NDTSPM06-10-01.001.  FAB REPAIR DOUBLER FROM SHT7075T6-.050.  INSTALLED REPAIR REF SRM 51-1-21, 51-1-20D, 51-1-8, 57-2-0 FIG 6, 57-3-3, 57-2-0 FIG 2.
